# SDR SCNA201805176088

- Difficulty date: May 16, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 58,222 hours, 20,450 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS A SMALL CRACK ON THE LOWER SKIN WHERE ACTUATOR BRACKET IS LOCATED.  R & R THE NR 5 LE SLAT.
